# SDR AWXA200601240

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. C7. NR NO. 5910102. CORROSION ON THE HOLE AROUND NO. 78 OF ACTUATING CYLINDER ANCHORAGE LEFT WING. CORROSION AROUND HOLE NO. 78 OF ACTUATING CYLINDER ANCHORAGE LEFT WING WAS REMOVED IAW PART A OF AWA ERN. 26 - 5721 - 06181 - ES2.
